# SDR AALA960908

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46908
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND CRACK IN FS 1156 BULKHEAD RIGHT TEE CAP INBOARD OF FIFTH FASTENER IN THE LOWER ROW OF FASTENERS FROM THE OUTBOARD END.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER ESO 7349 DATE 5-14-97 AND SRM 51-35-01 VOL II, SRM 51-21-01, VOL II, SRM 51-38-01, VOL II.  TST:  81,156.07 HRS.  CYCLES, 24,004.  (X)
